A 27-year-old female asked:
I am on Tri Cyclin Lo and have taken all my pills on time. Mid cycle ive been having mild-severe cramps which has never happened before. Sign of preg?
1 doctor answer
Dr. Daniel Bates answered
7 years experience in Family Medicine
Probably not: if you have been taking your pills as directed then you are unlikely to be pregnant. If you are worried then take a home pregnancy test. You may be having some breakthrough of your bodies normal cycle through the birth control and may need a pill with a higher estrogen content. See your family doctor or OB/GYN or consult a local doc on HealthTap
Answered on May 15, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!